| Model Number |
9438-05 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that intermittent loss of connection issues occurred between the transmitter and the pump.A root cause could not be determined.A replacement transmitter was sent to the customer.No additional patient or event information was available.